# SDR SWAA2015123047546

- Difficulty date: December 16, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 48,816 hours, 28,116 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 LE SLAT SKIN CRACKED AT ACTUATOR CUT OUT.  REPAIRED SKIN IAW SRM.
